MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Shear, W. A.; Peck, S. B. (1987). Millipeds (Diplopoda) of the Galapagos Islands, Ecuador. Canadian Journal of Zoology, 65: 2640-2645
243217
Shear, W. A.; Peck, S. B.
1987
Millipeds (Diplopoda) of the Galapagos Islands, Ecuador
Canadian Journal of Zoology
65: 2640-2645
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-10-04 08:37:53Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2020-10-26 · contact: Petra Sierwald